3 months after Efavirenz and Truvada
Aug 11, 2012
I hope you are doing well. A little over 3 months I started treatment with Truvada and Efavairenz with almost none side effects, thanks god. I started with CD4 380/13% and a VL of 18 000 copies. After 3 months on treatment My CD4 737/17% and a CV of 624 copies. It could be said that the treatment is doing the right thing. Ive made the appointment with my doctor but I am a little distressed, Thanks in advance for your answer. regards
Response from Dr. Holodniy
I think our response has been great. I would not be concerned.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Oral Ulcers After Licking Vagina Sign Of HIV AIDS
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
- White Bumps On Penis After Masturbation Worried I Have HIV
- White Blood Cell Genital Vaginal
- Can Cunnilingus Cause Hiv Transfer?
- Chest Pain, Fatigue, High Liver Enzymes Acute/primary Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.